# SDR SMIA200810002

- Difficulty date: April 5, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 14,476 hours, 12,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSP, THE SERVICE DOOR CENTER SILL WAS FOUND TO BE CORRODED.  REMOVED CORRODED CENTER SILL AND INSTALLED NEW SILL.  REPAIR DONE IAW EMBRAER SRM (SRM 145/1142 REV 38) CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
